U.S. doctors online nowAsk doctors free
New York, NY
A 26-year-old female asked:

does vyvanse (lisdexamfetamine) truly increase metabolism? if i stop it, is it true i will have no control over weight gain since i'll go back to my "real" metabolism?

2 doctor answers2 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
A US doctor answeredLearn more
Metabilim; Vyvanse (lisdexamfetamine): Vyvanse (lisdexamfetamine) does not speed up your metabolism. It only occasionally suppresses appetite. When you stop it you may get your original appetite back. That is what you will have to learn to control with behavioral changes in your eating habits. Best wishes.
Dr. Lisa Rankin
ADHD and Autism 25 years experience
NO : Vyvanse (lisdexamfetamine) and other stimulants can decrease appetite and so fewer calories are consumed which is why some people lose weight. There are some people who have minimal effect on appetite and do not lose any weight with the stimulants. If you do not increase the number of calories you consume or do not decrease your activity level there should not be much change in weight off the vyvanse (lisdexamfetamine).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.
A 42-year-old member asked:

What are the nondrug options for a pregnant woman with back pain?

1 doctor answer2 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Several: A type of back support called a pregnancy harness can help as you progress with the pregnancy and guided exercise as long as it is cleared by your ob/gyn. A tens unit can also be of benefit.
Sedalia, MO
A 38-year-old female asked:

38 f obese (but losing weight) have fatty liver. My right side under my arm around back be cramping. Could this be from the fatty liver?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Fatty liver at your age should not be causing pain in that area.
Raleigh, NC
A 26-year-old male asked:

Blood in stools weight loss constipated. Blood on tissue paper. Im 26 freaking out what to do?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
More likely minor pb: If constipated, the rocks you pass likely caused a fissure or scratch in the anal passage which leaks bright red blood onto the stool or puddles in the stool ready to pass. Dark red or purplish stool is more likely to represent polyps or other issues higher in the colon.See your doctor & have this assessed.
A 38-year-old member asked:

What could cause fatigue, weight loss, anaemia, pelvic pain & dizzyness?

1 doctor answer3 doctors weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Consider tumor.: Weight loss and anemia can contribute to both fatigue and dizzyness. The question is is the anemia related to the pelvic pain. Hypothetically the answer is yes. Tumors of the sigmoid colon, rectum, bladder, uterus ovaries or prostate can cause anemia and the related symptoms although high on the list are colorectal cancers. See your md for possible colonoscopy and/or ct scan of the pelvis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 11, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.